# SDR WX0A2023111331888

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N198NV
- Make and model: Airbus A320-214
- Aircraft serial: 7138
- Aircraft time: 18,656 hours, 6,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 808753
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

10WL EPSU BATTERY PACK FAILED. / REMOVED AND REPLACED 10WL EPSU BATTERY PACK IAW AMM 33-51-38-000-002A AND AMM 33-51-38-400-002A. OPS CHECK GOOD.A.C OK FOR SERVICE."
